# SDR HEEA966647

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Defective
- Location: Cockpit
- Component: P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT NOT TRACKING CORRECTLY. TIME SINCE REPAIR 0:00.
